Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 149, NWS Springfield, MO

April 22, 2008Barry County, McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2008, 9:07 AM CDT for Barry County, McDonald County, Missouri. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2008, 9:07 AM CDT (14:07 UTC)
Expired
Apr 22, 2008, 10:00 AM CDT
In force
53 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 9:35 AM CDTHAIL 1Powell, MODIME TO QUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 7:49 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2654 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 221407
SVRSGF
MOC009-119-221500-
/O.NEW.KSGF.SV.W.0149.080422T1407Z-080422T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 AM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 AM CDT.

* AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR LANAGAN...OR NEAR PINEVILLE...MOVING EAST
  AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHWEST OF SELIGMAN AND 8 MILES SOUTHWEST OF WASHBURN BY
  1000 AM CDT.

THE TOWN OF POWELL IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3654 9453 3671 9445 3668 9377 3649 9389
      3649 9403
TIME...MOT...LOC 1407Z 291DEG 22KT 3660 9440

$$

DSA
3 follow-up statements
000 
WWUS53 KSGF 221420
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT TUE APR 22 2008

MOC009-119-221500-
/O.CON.KSGF.SV.W.0149.000000T0000Z-080422T1500Z/
BARRY MO-MCDONALD MO-
920 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MCDONALD AND SOUTHWESTERN BARRY COUNTIES...

AT 917 AM CDT...A A SEVERE THUNDERSTORM WAS REPORTED NEAR POWELL...OR
8 MILES EAST OF PINEVILLE...MOVING EAST AT 34 MPH. THIS STORM IS
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WASHBURN...SELIGMAN AND 8 MILES SOUTH OF EXETER BY 945 AM CDT.
  8 MILES SOUTH OF CASSVILLE BY 950 AM CDT.

THE TOWN OF WAYNE IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3654 9453 3671 9445 3668 9377 3649 9389
      3649 9403
TIME...MOT...LOC 1420Z 276DEG 30KT 3658 9420

$$

DSA
000 
WWUS53 KSGF 221440
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
940 AM CDT TUE APR 22 2008

MOC009-119-221500-
/O.CON.KSGF.SV.W.0149.000000T0000Z-080422T1500Z/
BARRY MO-MCDONALD MO-
940 AM CDT TUE APR 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR MCDONALD AND SOUTHWESTERN BARRY COUNTIES...

AT 937 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR POWELL...OR 14 MILES EAST OF PINEVILLE...
MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WASHBURN...SELIGMAN AND 8 MILES SOUTH OF EXETER BY 1000 AM CDT.

THE TOWN OF WAYNE IS IN THE PATH OF THIS SEVERE THUNDERSTORM.

ONE INCH HAIL WAS REPORTED IN THE TOWN OR POWELL WITH THIS STORM. 

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3654 9453 3671 9445 3668 9377 3649 9389
      3649 9403
TIME...MOT...LOC 1440Z 274DEG 22KT 3657 9412

$$

DSA
000 
WWUS53 KSGF 221453
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
954 AM CDT TUE APR 22 2008

MOC009-119-221504-
/O.EXP.KSGF.SV.W.0149.000000T0000Z-080422T1500Z/
BARRY MO-MCDONALD MO-
954 AM CDT TUE APR 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD AND SOUTHWESTERN
BARRY COUNTIES EXPIRES AT 1000 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
TUESDAY AFTERNOON FOR SOUTHWESTERN MISSOURI.

LAT...LON 3654 9453 3671 9445 3668 9377 3649 9389
      3649 9403
TIME...MOT...LOC 1454Z 291DEG 23KT 3652 9401

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:55 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 22, 6:55 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 AM CDT TUE APR 22 2008

.UPDATE...

JUST DID SOME QUICK ADJUSTMENTS TO 00Z SOUNDING FOR NEW 12Z
DATA...THE CAP IS PRETTY MUCH GONE AS WE HAVE COOLED TO AROUND 4
DEG C AT 700 MB. MODS TO THE SOUNDING ALSO INDICATE THAT STORMS
ARE STILL NOT ROOTED IN THE BOUNDARY LAYER. LIFTING PARCELS AROUND
900 MB GIVE CAPES AROUND 2500 WITH MINIMAL CINH. THE ONLY NEGATIVE
FOR CONTINUED STORM DEVELOPMENT IS MOVEMENT AWAY FROM LOW LEVEL
MOIST AXIS. THIS HOWEVER DOES NOT SEEM TO BE SLOWING STORMS DOWN
MUCH.

EXPECT STORM COVERAGE TO INCREASE OVER THE NEXT FEW HOURS AS FRONT
TO OUR WEST HAS FINALLY BEGUN SHIFTING EAST.

&&

.DISCUSSION...

A COUPLE OF STRONG TO SEVERE STORMS WERE POPPING OVER OUR KANSAS
AND EXTREME WESTERN MISSOURI COUNTIES EARLY THIS MORNING AS AN
UPPER LEVEL SHORTWAVE INTERACTED WITH A LOW LEVEL MOISTURE AXIS
ALONG THE KANSAS/MISSOURI BORDER. CAPPING INVERSION HAS SUPPRESSED
ACTIVITY TO THE SOUTH OF THE THIS AREA SO FAR.

THE LATEST SURFACE ANALYSIS SHOWS A FRONT EXTENDING FROM
NORTHWEST MISSOURI TO WEST CENTRAL OKLAHOMA...STILL FURTHER WEST
THAN ANTICIPATED BY EARLIER FORECAST. SO OVERALL SHORT TERM TREND
CONTINUES TO BE LAGGING ONSET OF PRECIP A LITTLE FROM WEST TO EAST
TODAY. ONCE THE FRONT MOVES INTO THE AREA BY LATE MORNING/EARLY
AFTERNOON...INCREASED COVERAGE OF STORMS IS EXPECTED. CONVECTIVE
INHIBITION ALSO DECREASED WITH CAPE VALUES INCREASING TO 1000-2000
J/KG...SO EXPECT SOME STORMS TO APPROACH SEVERE POTENTIAL.

STILL COULD SEE A BREAK IN PRECIP ON TUESDAY NIGHT AND WEDNESDAY
MOST AREAS AS A WEAK UPPER LEVEL RIDGE BUILDS INTO THE OZARKS AND
THE COLD FRONT CONTINUES TO WASH OUT NEAR THE ARKANSAS BORDER.

STORM CHANCES INCREASE WEDNESDAY NIGHT AND THURSDAY AS UPPER RIDGE
SHIFTS TO THE EAST AND UPPER TROUGH SHIFTS EASTWARD FROM THE
NORTHWEST PACIFIC COAST TOWARD THE NORTHERN ROCKIES. BOTH THE NAM
AND GFS SHOW A VIGOROUS SHORTWAVE APPROACHING THE AREA WEDNESDAY
NIGHT. MAIN REASON FOR NOW GOING COMPLETELY GUNG HO WITH POPS IS
LACK OF A FRONT OVER OUR AREA. AT THAT TIME THE MAIN SURFACE
TROUGH WILL BE DEEPENING OVER THE HIGH PLAINS. HOWEVER...DECENT
LOW LEVEL MOISTURE WILL BE IN PLACE SO WILL CONTINUE WITH MAINLY
40-50 PERCENT POPS.

WILL CONTINUE PRECIPITATION CHANCES THROUGH FRIDAY...WHEN THE
FRONT IS EXPECTED TO PUSH EASTWARD ACROSS THE FORECAST AREA.
THEREAFTER WILL CONTINUE WITH A DRY FORECAST.

LARGE DISCREPANCIES CONTINUE IN 500 MB HEIGHT FIELDS BETWEEN THE
ECMWF AND GFS FROM SUNDAY ON...WITH THE ECMWF SHOWING A LARGE
TROUGH OVER THE CENTRAL U.S. AND THE GFS PRODUCING A SHARPER
TROUGH OVER THE WESTERN U.S. AND A RIDGE OVER THE SOUTHEAST U.S.

&&

.AVIATION...

FOR THE 12Z TAFS...WILL CONTINUE MVFR CEILINGS AND VICINITY
THUNDER THROUGH MUCH OF THE MORNING AND HAVE ATTEMPTED TO TIME
TEMPO THUNDER GROUPS AROUND FRONTAL PASSAGE. STILL EXPECT TO SEE
IMPROVING CEILINGS SHORTLY AFTER OOZ AS LOW LEVEL MOISTURE IS
SHUNTED SOUTHEASTWARD WITH THE FRONT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

TERRY
Hazardous weather outlook, Apr 22, 7:38 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 22 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
738 AM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
 HALF DOLLARS...DAMAGING STRAIGHT LINE WINDS TO 60 MPH AND AND
 TORRENTIAL RAINFALL.

  AREAS AFFECTED AND TIMING:

 ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH EARLY
 EVENING.

  DISCUSSION:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS ALREADY IN PROGRESS
 THIS MORNING WILL CONTINUE TO SPREAD EASTWARD ACROSS CENTRAL
 AND SOUTH CENTRAL MISSOURI. THE MAIN THREAT WITH THESE STORMS
 WILL BE HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THROUGH THE
 AFTERNOON ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THESE
 STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...STRONG STRAIGHT
 LINE WINDS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY
 NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO
 SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AFTERNOON
 ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 22, 8:39 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             LICKING                 37.50N 91.86W
04/22/2008  E0.75 INCH       TEXAS              MO   LAW ENFORCEMENT

            DIME SIZE HAIL REPORTED IN LICKING

&&

RKARDELL
Local storm report, Apr 22, 8:43 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     HAIL             SUMMERSVILLE            37.18N 91.66W
04/22/2008  E0.75 INCH       SHANNON            MO   PUBLIC

&&

HATCH
Special weather statement, Apr 22, 8:51 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 AM CDT TUE APR 22 2008

MOZ101-102-221415-
BARRY MO-MCDONALD MO-
851 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR MCDONALD AND SOUTHWESTERN BARRY
COUNTIES UNTIL 915 AM CDT...

AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NOEL...OR 6 MILES WEST OF PINEVILLE...MOVING
EAST AT 47 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DSA
Local storm report, Apr 22, 8:57 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             CABOOL                  37.12N 92.10W
04/22/2008  E1.00 INCH       TEXAS              MO   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED.

&&

RKARDELL
Special weather statement, Apr 22, 9:00 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT TUE APR 22 2008

MOZ091-096-221430-
WEBSTER MO-DOUGLAS MO-
900 AM CDT TUE APR 22 2008

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS AND SOUTHEASTERN WEBSTER
COUNTIES UNTIL 930 AM CDT...

AT 858 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIGGINS...OR 15 MILES SOUTH OF MARSHFIELD...
MOVING SOUTHEAST AT 31 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

DSA
Local storm report, Apr 22, 9:04 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 AM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       4 W GROVESPRING         37.40N 92.68W
04/22/2008  M1.80 INCH       WRIGHT             MO   PUBLIC

            1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:37 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon68 min
Apr 22, 2:49 AM CDTFlash Flood WarningSGFBarton4 hr
Apr 22, 2:55 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon37 min
Apr 22, 3:06 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade54 min
Apr 22, 4:26 AM CDTSevere Thunderstorm WarningSGFPolk40 min
Apr 22, 4:31 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair16 min
Apr 22, 5:36 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair54 min
Apr 22, 6:01 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk59 min
Apr 22, 6:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski42 min
Apr 22, 6:37 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski53 min
Apr 22, 7:18 AM CDTFlash Flood WarningSGFDallas, Laclede, Polk3 hr
Apr 22, 7:18 AM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright57 min
Apr 22, 7:23 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright67 min
Apr 22, 7:28 AM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas35 min
Apr 22, 7:48 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas57 min
Apr 22, 7:58 AM CDTFlash Flood WarningSGFTexas, Webster, Wright3 hr
Apr 22, 8:15 AM CDTSevere Thunderstorm WarningSGFTexas, Webster, Wright60 min
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas49 min
Apr 22, 8:51 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more6 hr
Apr 22, 9:52 AM CDTSevere Thunderstorm WarningSGFBarry38 min
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningSGFChristian, Stone61 min
Apr 22, 10:22 AM CDTSevere Thunderstorm WarningSGFStone, Taney39 min
Apr 22, 10:52 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney53 min
Apr 22, 10:58 AM CDTAreal Flood AdvisorySGFChristian, Howell, Ozark, Stone, Taney3 hr
Apr 22, 3:24 PM CDTSevere Thunderstorm WarningSGFNewton51 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningSGFBarry61 min
Apr 22, 3:42 PM CDTSevere Thunderstorm WarningSGFGreene53 min
Apr 22, 3:43 PM CDTSevere Thunderstorm WarningSGFLawrence47 min
Apr 22, 4:01 PM CDTSevere Thunderstorm WarningSGFChristian, Stone89 min
Apr 22, 4:12 PM CDTSevere Thunderstorm WarningSGFNewton18 min
Apr 22, 4:16 PM CDTTornado WarningSGFBarry52 min
Apr 22, 4:22 PM CDTSevere Thunderstorm WarningSGFLawrence53 min
Apr 22, 4:28 PM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 22, 4:35 PM CDTFlash Flood WarningSGFBarry6 hr
Apr 22, 4:57 PM CDTFlash Flood WarningSGFChristian, Greene, Stone6 hr
Apr 22, 5:18 PM CDTSevere Thunderstorm WarningSGFBarry26 min
Apr 22, 5:21 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence54 min
Apr 22, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone63 min
Apr 22, 6:09 PM CDTSevere Thunderstorm WarningSGFGreene25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.